# SDR O2GA2015021283601

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Beech B300
- Aircraft serial: FL966
- Aircraft time: 95 hours, 83 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION RUDDER TRIM DIFFICULT TO ROTATE & SKIPS UNITS MAKING POSITION INDICATION INACCURATE.  MX DISASSEMBLED RUDDER TRIM TAB KNOB & POINTER ASSEMBLY, CLEANED, LUBED & RE-INDEXED TRIM INDICATOR ASSEMBLY.  NO DEFECTS NOTICED.  ACFT WAS RETURNED TO SERVICE.
